This combination medication is used to relieve symptoms caused by the common cold, flu, allergies and other breathing illnesses. These symptoms include cough, watery eyes, itchy eyes, runny nose, and sneezing. This product contains a cough suppressant as well that affects a certain part of the brain, reducing the urge to cough. This product also contains a decongestant, which helps relieve stuffy nose symptoms. It also contains an antihistamine which helps relieve watery eyes, itchy eyes, runny nose, as well as sneezing. This medication is not usually used for ongoing coughs from smoking, asthma or other long-term breathing problems unless directed by your doctor. Do not use this product to treat cold symptoms in children younger than 6 years unless specifically directed by the doctor. Some products are not recommended for use in children younger than 12 years so make sure to ask your doctor or pharmacist for more details about using this product safely.
How should I take this medicine?
Use it exactly as directed on the label, or as prescribed by your doctor. Do not use in larger or smaller amounts or for longer than it has been recommended. Cough or cold medicine is usually taken only for a short time until your symptoms go away. Always ask your doctor before giving a cough or cold medicine to a child. Death can occur from the misuse of cough and cold medicines in very young children. Make sure to measure liquid medicine with a special dose-measuring spoon or medicine cup. Call your doctor if your symptoms do not improve after 7 days of treatment, or if you have a fever with a headache, cough, or skin rash.
Dizziness, headache, nausea, nervousness, or trouble sleeping may occur when using this medicine. If any of these effects persist, contact your doctor or pharmacist immediately. If your doctor has prescribed this drug, remember that it has been prescribed because he or she has judged that the benefit to you is greater than the side effects. Also, many people using this medication do not have serious side effects. Tell your doctor if any of these unlikely but serious side effects occur: mental/mood changes, shaking or weakness. Tell your doctor if any of these rare but serious side effects occur. A very serious allergic reaction to this drug is unlikely, but make sure to seek immediate medical attention if it occurs. Symptoms of a serious allergic reaction may include: rash, itching/swelling, severe dizziness, trouble breathing. If you notice other effects not listed above, contact your doctor or pharmacist.
This medicine may cause blurred vision or impair your thinking or reactions. Be careful if you drive or do anything that requires you to be able to see clearly. Drinking alcohol can increase certain side effects of this medicine. Ask a doctor or pharmacist before using any other cold, cough, or allergy medicine. Taking certain products together can cause you to get too much of a certain drug. Check the label to see if a medicine contains a decongestant, expectorant, or cough suppressant.
If you think there has been an overdose, call your poison control center or get medical care as soon as possible. Be ready to tell or show what was taken, how much, and when exactly it happened.
If your symptoms do not get better or if they become worse, call your doctor immediately. Do not share your drugs with others and do not take anyone else's drugs. Always, keep a list of all your drugs with you and give this list to your doctor. Talk with the doctor before starting any new drug, including prescription, natural products, or vitamins. If you have any questions about this drug, please talk with your doctor, nurse, pharmacist, or other health care provider.